# SDR M7K2008F00016

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N849MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4313
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M3079
- Condition: Cracked
- Location: M/R Hub Assy
- Part time: 203 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, ADHESIVE BEAD FOR A STAR ARM END BUSHING FOUND CRACKED. FURTHER EXAMINATION UTILIZING A SOAP WATER DETECTION METHOD REVEALED RELATIVE MOTION BETWEEN BUSHING & STAR ARM END. WITH ROTOR HUB SLEEVES REMOVED, BUSHING COULD BE MOVED MANUALLY. A SERVICEABLE REPLACEMENT STARFLEX WAS INSTALLED.  THIS IS A DEFECT THAT RECENTLY HAS BECOME MORE COMMON THAN IN THE PAST. SUGGEST A DIFFERENT ADHESIVE BE UTILIZED OR THE STAR ARM ENDS AND BUSHING BE DESIGNED TO HAVE A LARGER ADHESIVE BONDING SURFACE SUCH AS ADDING INNER BUSHING AND OUTER STAR ARM END SPLINING. NO EVIDENCE OF ANY IMMINENT FAILURE FOR PART OR EXCESSIVE PLAY DEVELOPMENT OF BUSHING.  SUGGEST THAT APPLICATION OF A SLIPPAGE MARK BETWEEN STAR ARM AND BUSHINGS TO SHOW BUSHING ROTATION BE ADDED AS A PRECAUTION TO DETECT DANGEROUS MOVEMENT.  (K)
